# SDR YENA2021080500503

- Difficulty date: August 3, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 017
- Aircraft time: 41,449 hours, 26,573 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1558151
- Part serial: 1019
- Condition: Failed
- Location: Nr 2 Te Flap
- Part time: 41,457 hours, 26,573 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1081, BOS-RIC RETURNED BACK TO BOS. FLAP FAIL MESSAGE AFTER TAKE OFF. STUCK IN POSITION 1.  R & R RT #2 FLAP ACTUATOR REF AMM 27-51-01. OPS TEST GOOD
